Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The mapping cone formula in Heegaard Floer homology and Dehn surgery on knots in $S^3$

Fyodor Gainullin

Algebraic & Geometric Topology 17 (2017) 1917–1951
Bibliography
1 R H Crowell, Nonalternating links, Illinois J. Math. 3 (1959) 101 MR0099667
2 J E Greene, L-space surgeries, genus bounds, and the cabling conjecture, J. Differential Geom. 100 (2015) 491 MR3352796
3 S Jabuka, Heegaard Floer genus bounds for Dehn surgeries on knots, J. Topol. 7 (2014) 523 MR3217629
4 S Jabuka, Heegaard Floer groups of Dehn surgeries, J. Lond. Math. Soc. 92 (2015) 499 MR3431647
5 Ç Karakurt, HFNem2 (2013)
6 M Lackenby, Dehn surgery on knots in 3–manifolds, J. Amer. Math. Soc. 10 (1997) 835 MR1443548
7 M Lackenby, J S Purcell, Cusp volumes of alternating knots, Geom. Topol. 20 (2016) 2053 MR3548463
8 D McCoy, Non-integer surgery and branched double covers of alternating knots, J. Lond. Math. Soc. 92 (2015) 311 MR3404026
9 A H Moore, L Starkston, Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies, Algebr. Geom. Topol. 15 (2015) 43 MR3325731
10 K Murasugi, On the Alexander polynomial of the alternating knot, Osaka Math. J. 10 (1958) 181 MR0099666
11 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
12 Y Ni, X Zhang, Characterizing slopes for torus knots, Algebr. Geom. Topol. 14 (2014) 1249 MR3190593
13 J K Osoinach Jr., Manifolds obtained by surgery on an infinite number of knots in S3, Topology 45 (2006) 725 MR2236375
14 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
15 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
16 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
17 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
18 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
19 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
20 P Ozsváth, Z Szabó, On Heegaard Floer homology and Seifert fibered surgeries, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 181 MR2172483
21 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
22 P S Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
23 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
24 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard (2003) MR2704683
25 J Rasmussen, Lens space surgeries and a conjecture of Goda and Teragaito, Geom. Topol. 8 (2004) 1013 MR2087076
26 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
27 M Teragaito, A Seifert fibered manifold with infinitely many knot-surgery descriptions, Int. Math. Res. Not. 2007 (2007) MR2347296
28 J Wang, Cosmetic surgeries on genus one knots, Algebr. Geom. Topol. 6 (2006) 1491 MR2253457
29 Z Wu, On mapping cones of Seifert fibered surgeries, J. Topol. 5 (2012) 366 MR2928081